MAUDE Adverse Event Report: WELCH ALLYN INC. VSM6800/SPN/ST/RADIO/PLUGB; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC. VSM6800/SPN/ST/RADIO/PLUGB; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 68NXTX-B
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The connex vsm 6000 series of monitors is intended to be used by clinicians and medically qualified personnel for monitoring of neonatal, pediatric, and adult patients for noninvasive blood pressure (nibp), pulse rate (pr), noninvasive functional oxygen saturation of arteriolar hemoglobin (spo2), body temperature in normal and axillary modes.The most likely locations for patients to be monitored are general medical and surgical floors, general hospital, and alternate care environments.Monitoring can be accomplished on the vsm 6000 series bedside monitor itself, and the vsm 6000 series bedside monitor also can transmit data continuously for secondary remote viewing and alarming (e.G., at a central station).Secondary remote viewing and alarming features are intended to supplement and not replace any patient bedside monitoring procedures.Although the reported event did not result in a serious injury, the reported incident could contribute to a serious injury if it were to recur, therefore, baxter considers this event reportable.Should additional information be provided, a supplemental report will be filed.However, based on the information provided at this time no further action is required.
 
Event or Problem Description
Customer reported cvsm device caught fire.This incident was captured under hillrom ref #(b)(4).

Brand Name
VSM6800/SPN/ST/RADIO/PLUGB
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC.
4341 state street
skaneateles falls NY
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key21077916
Report Number1316463-2025-00001
Device Sequence Number15145044
Product Code MHX
UDI-Device Identifier00732094150810
UDI-Public732094150810
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number68NXTX-B
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown